American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alberto Marcone, Franco Parlamento and Alberto Policriti. Finite families with few symmetric differences. Proc. Amer. Math. Soc. 127 (1999) 835-845. MR 1487324.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Vladimír Olejček. The $\sigma$-class generated by balls contains all Borel sets . Proc. Amer. Math. Soc. 123 (1995) 3665-3675. MR 1327035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1